# SDR 08FDEA04270

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 87,011 hours, 33,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01613
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR SPACE LT WALL UPPER AFT CORNER HAS CRACK COMING FROM   HOLE FOR THERMOCOUPLE. THIS CRACK HAS BEEN STOP DRILLED TWICE AND IS CRACKED   PAST SECOND STOP DRILL. (VERIFIED CRACKED USING LFEC) REPAIRED CRACK AS REQ., REF. EA 8-5310-118303. WORK C/W PER JPF STEPS 1 THRU 10 FOR REPAIR OF CRACK.
